JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Qiming Liu    
    Email: llqm2002@yahoo.com.cn  

Department of Mathematics
Shijiazhuang Institute of Mechanical Engineering
No. 97 Heping West Road
Shijiazhuang 050003, Hebei

    Research Areas :  
Other :  
    Articles: Existence and Global Attractivity of Periodic Solutions in $n$-Species Food-Chain System with Time Delays   Volume 4, Issue 5

      search [advanced search] copyright 2003 terms and conditions login